CSN Login
Members Online: 15

Idopathic Hypersomnia caused by chemo treatment?

justhappy2balive
Posts: 3
Joined: May 2013

I was diagnosed with Stage 3b colon cancer in June 2009.  I completed my chemo treatment January 2010, although half way through they removed the Oxaliplatin, due to an anaphylaxis reaction.  Of course after treatment I was seriously fatigued, which I thought was common side affect that would eventually get better.  Well, after no relief in site, I went to a sleep specialist and was diagnosed with idopathic hypersomnia.  I have been known to sleep up to 18 hours a day and the only treatment that seems to help me is acupunture.   I am thinking it had something to do with the chemo, but we are unsure.  Has anyone else been diagnosed with idopathic hypersomnia after chemo treatment?

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network